MathSciNet Relay Station
MathSciNet bibliographic data
MR1768783 60J10
Breyer, L. A.; Hart, A. G. Approximations of quasi-stationary distributions for Markov chains. Stochastic models in engineering, technology, and management (Gold Coast, 1996). Math. Comput. Modelling 31 (2000), no. 10-12, 69–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement